MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. RIO¿ DRUG RECONSTITUTION TRANSFER DEVICE; SET, I.V. FLUID TRANSFER

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. RIO¿ DRUG RECONSTITUTION TRANSFER DEVICE; SET, I.V. FLUID TRANSFER
Catalog Number VB-20
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.
 
Event or Problem Description
An event involved a rio transfer device stated that the device has black hairs along blue spike.There was no patient involvement and no reported patient harm / injury.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 1/12/2026.Photos were returned showing fibers on the rio and a hair in the packaging.Received one (1) open/unused vb-20 rio drug reconstitution transfer device for inspection.The sample was visually examined.Two (2) small fibers were found on the vb-20.The fibers were outside of the fluid path.The reported complaint can be confirmed.The root cause of this event is being investigated under capa-0010437.Corrective and preventive actions will be defined and implemented based on the outcomes of this investigation.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.A corrective and preventative action (capa) plan has been implemented to address the identified issue.The outcome of the capa is currently under evaluation and is not yet finalized.

Brand Name
RIO¿ DRUG RECONSTITUTION TRANSFER DEVICE
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24050184
Report Number9617594-2026-00022
Device Sequence Number9856266
Product Code LHI
UDI-Device Identifier00887709120594
UDI-Public(01)00887709120594(17)300801(10)14529909
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K192154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVB-20
Device Lot Number14529909
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown